# SDR ASAA0752288

- Difficulty date: November 28, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 5,543 hours, 1,605 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Unit
- Part number: 115195214
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE "ELEC" LIGHT ON.  BITE PROCEDURE SHOWED SPCU 1 INOP.  CLEARED FAULT REF FIM 24 34 TASKS 801 802.  NO REOCCURRENCE NOTED.
